10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. 2019. Local single ring theorem on optimal scale. Annals of Probability. 47(3), 1270–1334.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee J, Schnelli K. 2018. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 171(1–2).
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. 2017. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 319, 251–291.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. 2017. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 349(3), 947–990.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös L, Schnelli K. 2017. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 53(4), 1606–1656.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. 2016. Local stability of the free additive convolution. Journal of Functional Analysis. 271(3), 672–719.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee J, Schnelli K, Stetler B, Yau H. 2016. Bulk universality for deformed wigner matrices. Annals of Probability. 44(3), 2349–2425.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee J, Schnelli K. 2016. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 26(6), 3786–3839.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee J, Schnelli K. 2016. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 164(1–2), 165–241.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8).
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. 2019. Local single ring theorem on optimal scale. Annals of Probability. 47(3), 1270–1334.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee J, Schnelli K. 2018. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 171(1–2).
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. 2017. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 319, 251–291.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. 2017. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 349(3), 947–990.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös L, Schnelli K. 2017. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 53(4), 1606–1656.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. 2016. Local stability of the free additive convolution. Journal of Functional Analysis. 271(3), 672–719.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee J, Schnelli K, Stetler B, Yau H. 2016. Bulk universality for deformed wigner matrices. Annals of Probability. 44(3), 2349–2425.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee J, Schnelli K. 2016. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 26(6), 3786–3839.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee J, Schnelli K. 2016. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 164(1–2), 165–241.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8).
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed